On weighted positivity and the Wiener regularity of a boundary point for the fractional Laplacian

Stefan Eilertsen Department of Mathematics, Linköping University

TBD mathscidoc:1701.332930

Arkiv for Matematik, 38, (1), 53-75, 1998.5
A sufficient condition for the Wiener regularity of a boundary point with respect to the operator (− Δ)^{μ}in$R$^{$n$},$n$≥1, is obtained, for μ∈(0,1/2$n$)/(1,1/2$n$−1). This extends some results for the polyharmonic operator obtained by Maz'ya and Maz'ya-Donchev.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 679 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{stefan1998on,
  title={On weighted positivity and the Wiener regularity of a boundary point for the fractional Laplacian},
  author={Stefan Eilertsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203557965409739},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={1},
  pages={53-75},
  year={1998},
}
Stefan Eilertsen. On weighted positivity and the Wiener regularity of a boundary point for the fractional Laplacian. 1998. Vol. 38. In Arkiv for Matematik. pp.53-75. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203557965409739.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved